# SDR AALA20040061

- Difficulty date: January 8, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Engine: Ge CFM56*
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: Malfunctioned
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT/T1803/08 NUMBER 2 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  RETURNED TO STATION.  LANDED WITHOUT INCIDENT.  REPLACED OIL FILTER AND FOUND SMALL AMOUNT OF METAL.  REPLACED STARTER AS PRECAUTIONARY.  EVALUATED FLIGHT DATA RECORDER.  SENT OIL SAMPLE TO ENGINEERING LAB FOR ANALYSIS, REF MM12-13-11-3.  NO METAL FOUND IN OIL SAMPLE.  REPLACED SEAVAGE OIL FILTER, SUPPLY OIL FILTER, START MOTOR, CHECKED FRONT AND REAR CHIP DETECTOR, DRAINED OIL TANK, LEAK CHECKED AT IDLE DRY MOTOR, RAN AT 80 - 85 PERCENT N2 FOR 15 MINUTES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED CHIP DETECTOR INSPECTION IN 25 FLIGHT HOURS.  NO FINDINGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
